# SDR AALA201703099008

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 5,305 hours, 2,123 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 312A25311
- Condition: Faulty
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DCA-DFW FLIGHT. LEFT ENGINE WING TO BODY OVERHEAT INDICATION DURING DESCENT.  LANDING UNEVENTFUL. INSPECTION FOUND NO INDICATION OF HEAT. REMOVED AND REPLACED LEFT FORWARD STRUT CAVITY OVERHEAT DETECTOR M1671 IAW AMM 26-18-02. OPERATIONAL CHECK GOOD.
